Skip to content Skip to navigation

Admissible Mannheim Curves in Pseudo-Galilean Space G¹3

Volume 10, Number 2 (2010), 58 - 65

Admissible Mannheim Curves in Pseudo-Galilean Space $G_3^1$

Price: $20.00

Abstract

In this paper, admissible Mannheim partner curves are defined in pseudo-Galilean space $G_3^1$. Moreover, it is proved that the distance between the reciprocal points of admissible Mannheim curve and the torsions of these curves are constant. Furthermore, the relations for curvatures and torsions of these curves and Schell Theorem are obtained. Finally, a result about these curves being general helix is given.